On countably compact reduced product I

Leszek Pacholski; Czesław Ryll-Nardzewski

Fundamenta Mathematicae (1970)

  • Volume: 67, Issue: 1, page 155-161
  • ISSN: 0016-2736

How to cite


Pacholski, Leszek, and Ryll-Nardzewski, Czesław. "On countably compact reduced product I." Fundamenta Mathematicae 67.1 (1970): 155-161. <http://eudml.org/doc/214175>.

author = {Pacholski, Leszek, Ryll-Nardzewski, Czesław},
journal = {Fundamenta Mathematicae},
keywords = {ordered sets, lattices},
language = {eng},
number = {1},
pages = {155-161},
title = {On countably compact reduced product I},
url = {http://eudml.org/doc/214175},
volume = {67},
year = {1970},

AU - Pacholski, Leszek
AU - Ryll-Nardzewski, Czesław
TI - On countably compact reduced product I
JO - Fundamenta Mathematicae
PY - 1970
VL - 67
IS - 1
SP - 155
EP - 161
LA - eng
KW - ordered sets, lattices
UR - http://eudml.org/doc/214175
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.